# SDR SWIA202053936

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS6305U19D
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER HAS CORRODED HINGE HARDWARE.  C-CHECK RO 11/11/2020.  INSTALLED SERVICEABLE RIGHT OUTBOARD GROUND SPOILER HINGE HARDWARE, IAW CRJ-200 AMM TASK.  TORQUE WRENCH PN: WVACT204356, CALIBRATED DATE: 09-14-2020.
